# SDR DL733002507

- Difficulty date: December 22, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N312WA
- Make and model: Boeing 737347
- Aircraft serial: 23598
- Aircraft time: 40,486 hours, 28,250 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Worn
- Location: Wing To Body
- Component: Loop, 355604310
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR RETURN FOR LT WING BODY OVERHEAT HISTORY - REPLACED OVERHEAT DETECTION LOOP
